# SDR CA021030004

- Difficulty date: October 11, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Beech C90A
- Aircraft time: 6,350 hours
- Engine: Pwa PT6A21
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Tube
- Part number: 9091009913
- Condition: Cracked
- Location: Intake Anti-Ice
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE INLET ANTI-ICE TUBES REPLACED AS PER BEECH SB 71-3142. NEW TUBES FOUND CRACKED AT FIRST INSPECTION AFTER SB COMPLIANCE.
